Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the asymptotic behavior of the Fourier transform of the indicator function of a convex set


Author: Burton Randol
Journal: Trans. Amer. Math. Soc. 139 (1969), 279-285
MSC: Primary 42.25; Secondary 10.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0251450-5
MathSciNet review: 0251450
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. S. Herz, Fourier transforms related to convex sets, Ann. of Math. 75 (1962), 81-92. MR 0142978 (26:545)
  • [2] E. Hlawka, Über Integrale auf konvexen Körpern. I, Monatsh. Math. 54 (1950), 1-36. MR 0037003 (12:197e)
  • [3] Walter Littman, Fourier transforms of surface-carried measures and differentiability of surface averages, Bull. Amer. Math. Soc. 69 (1963), 766-770. MR 0155146 (27:5086)
  • [4] Burton Randol, A lattice-point problem, Trans. Amer. Math. Soc. 121 (1966), 257-268. MR 0201407 (34:1291)
  • [5] -, On the Fourier transform of the indicator function of a planar set, Trans. Amer. Math. Soc. 139 (1969), 271-278 MR 0251449 (40:4678a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.25, 10.00

Retrieve articles in all journals with MSC: 42.25, 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251450-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society